I had the shot 2 months ago, felt lightheaded and foggy within minutes, it's been down hill ever since... weakness, exhaustion, vibrating in legs and neck area, buzzing in my head, and confusion. Today I became very emotional, sobbing, not like me at all. Dr. sent me for bloodwork, waiting for results now. I'm scared at what is happening to me, please, any insight will be greatly appreciated. Thank-you, Brenda
Has anyone had side effects from tetanus vaccine?
Question posted by B Costa on 26 Nov 2013
Last updated on 14 December 2020 by Jaclyn789
My brother developed cholinergic urticaria shortly after taking a tetanus shot (having stepped on a rusty nail in the garden). This means experiencing painful hives every time his body temperature elevates, even minutely (either from exertion or stress). I noticed that one of the side-effects of this shot is 'hives'. Has anyone else heard of this happening? Please let me know. Thanks, Jaclyn
PS Brenda, hope you are feeling better by now?
Hi Brenda. I realize this post is old, but I was wondering about the conclusion regarding your tetanus vaccine.
I've had CFS for 28 yrs and am long overdue for a tetanus booster and I should also get a Hep A shot as we'll be traveling to South Africa.
Although I've never had a reaction to tetanus shots, I had a similar reaction to yours following a flu/pneumonia shot 15 yrs ago. It happened within minutes and I ended up in the ER several times with severe panic attacks and autonomic nervous system reactions. I've been on meds ever since.
Who knows if it was actually the vaccine or a coincidence. I was later dx'd with thyroid disease so that might have played into it.
It's a real tough decision whether to get vaccinated.
I'm sorry you're having such a bad experience but I seriously doubt the tetanus shot has anything to do with it. It sounds like you dr wants to find out what is going on.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.